# SDR 2007UALA03876

- Difficulty date: September 21, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 45,488 hours, 7,054 cycles
- Engine: Pwa PW4090
- System (JASC): 2620 · Extinguishing System
- Part: Terminal
- Part number: L26504GD
- Condition: Corroded
- Location: Extinguish Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU DISCHARGE LIGHT ON INTERMITTENTLY.  CLEANED CORRODED TERMINALS AT L26504 GD TERMINAL 2, AT P5 BTL DISCH AND AT P40 BTL DISCH LIGHT.  OP CHECKS GOOD.
